# SDR IXXA20180925036

- Difficulty date: August 30, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 68,724 hours, 28,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE. IN CONJUCTION WITH NON-ROUTINE 2109N529, UPON REMOVAL OF INTERCOSTAL AT STATION 1480-1500 STR27R, FOUND CORRODED INTERCOSTAL AT STATION 1460-1480 STRINGER 27R. EVALUATED AREA OF CORROSION FOUND TO BE OUT OF LIMITS. 100% MATERIAL LOSS IAW B757 SRM 51-10-16. REMOVED AND REPLACED WEB, INTERCOSTAL AND CHORD IAW E-88 #14017, B767 SRM 51-40-02.
